Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some remarks on $l-l$ summability


Authors: H. I. Brown and D. R. Kerr
Journal: Bull. Amer. Math. Soc. 74 (1968), 529-532
DOI: https://doi.org/10.1090/S0002-9904-1968-11994-9
MathSciNet review: 0223782
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaries, Monografje Matematyczne, Warsaw, 1932.
  • 2. H. I. Brown and V. F. Cowling, On consistency of l —l methods of summation, Michigan Math. J. 12 (1965), 357-362.
  • 3. E. Jürimäe, Certain questions of inclusion and compatibility of absolute summability methods, Tartu Riikl. Ü1. Toimetised 150 (1964), 132-143. (Russian) MR 196332
  • 4. K. Knopp and G. G. Lorentz, Beiträge zur absoluten Limitierung, Arch. Math. 2 (1949), 10-16. MR 32790
  • 5. A. Wilansky, Functional analysis, Blaisdell, New York, 1964. MR 170186


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11994-9

American Mathematical Society